2 doctors weighed in:

Do you always get dizzy when taking klonopin (clonazepam)? Like spinning dizziness?

2 doctors weighed in
Dr. Amanda Itzkoff
Psychiatry
1 doctor agrees

In brief: Dizziness & klonopin (clonazepam)

I would contact your prescribing doc about this symptom. No, Klonopin (clonazepam) should not always cause dizziness.
If being managed properly, it shouldn't cause dizziness. However, some of the illnesses it is prescribed to treat can cause dizziness (eg: panic attacks), as well. This med should never be stopped without a doctors supervision. So, ring ur doc to discuss ur symptoms & devise a plan to feel btr!

In brief: Dizziness & klonopin (clonazepam)

I would contact your prescribing doc about this symptom. No, Klonopin (clonazepam) should not always cause dizziness.
If being managed properly, it shouldn't cause dizziness. However, some of the illnesses it is prescribed to treat can cause dizziness (eg: panic attacks), as well. This med should never be stopped without a doctors supervision. So, ring ur doc to discuss ur symptoms & devise a plan to feel btr!
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available